RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1989, Volume 23, Issue 1, Pages 70–71 (Mi faa1002)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief communications

Singularities and normal forms of odd-dimensional Pfaff equations

M. Ya. Zhitomirskii


Full text: PDF file (308 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1989, 23:1, 59–61

Bibliographic databases:

UDC: 517.9
Received: 15.11.1987

Citation: M. Ya. Zhitomirskii, “Singularities and normal forms of odd-dimensional Pfaff equations”, Funktsional. Anal. i Prilozhen., 23:1 (1989), 70–71; Funct. Anal. Appl., 23:1 (1989), 59–61

Citation in format AMSBIB
\Bibitem{Zhi89}
\by M.~Ya.~Zhitomirskii
\paper Singularities and normal forms of odd-dimensional Pfaff equations
\jour Funktsional. Anal. i Prilozhen.
\yr 1989
\vol 23
\issue 1
\pages 70--71
\mathnet{http://mi.mathnet.ru/faa1002}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=998435}
\zmath{https://zbmath.org/?q=an:0687.58001}
\transl
\jour Funct. Anal. Appl.
\yr 1989
\vol 23
\issue 1
\pages 59--61
\crossref{https://doi.org/10.1007/BF01078579}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989AL27000012}


Linking options:
  • http://mi.mathnet.ru/eng/faa1002
  • http://mi.mathnet.ru/eng/faa/v23/i1/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Ya. Zhitomirskii, “Normal forms of germs of two-dimensional distributions in $\mathbb{R}^4$”, Funct. Anal. Appl., 24:2 (1990), 150–152  mathnet  crossref  mathscinet  zmath  isi
    2. M. Ya. Zhitomirskii, “Classification of germs of regular distributions with minimal growth vector”, Funct. Anal. Appl., 25:1 (1991), 61–62  mathnet  crossref  mathscinet  zmath  isi
    3. M. Ya. Zhitomirskii, “Degeneracies of differential 1-forms and Pfaffian structures”, Russian Math. Surveys, 46:5 (1991), 53–90  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:224
    Full text:73
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020